EXACTECH, INC. CR TIBIAL INSERT SZ 4, 11MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-64-11 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
01/25/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 109 months after a bilateral knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) 200-04-45 - cemented finned tib.Tra sz 4f/5t.(b)(6) 230-02-04 - optetrak asy,cr cemented femoral, sz 4, (b)(6) 200-02-35 - three peg patella 35mm.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: corrected health effect - clinical code, type of investigation.The reason for the revision reported in case (b)(4) cannot be confirmed from the information provided but may be the result of prosthesis wear and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.